| Catalog Number |
RBY2C1260 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the ovarian vein using ruby coils.During the procedure, the physician placed ruby coils in the target vessel using a lantern delivery microcatheter (lantern).While advancing a new ruby coil, the physician experienced resistance and the ruby coil would not advance out of the introducer sheath and, therefore, it was removed.The procedure was completed using new ruby coils and the same lantern.There was no report of an adverse effect to the patient.